# SDR COMA0760190

- Difficulty date: February 14, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N938CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7046
- Aircraft time: 30,035 hours, 27,782 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Part number: 6243843
- Part serial: 092C9131
- Condition: Faulty
- Location: Lt Wing
- Part time: 10,708 hours, 8,959 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 9463 - DURING CLIMBOUT OF CLT RECEIVED AN ANTI-ICE CAUTION MESSAGE, FLIGHT RETURNED TO THE FIELD.  REPLACED THE LEFT WING LEADING EDGE HEAT SENSOR.
